MathSciNet Relay Station
MathSciNet bibliographic data
MR1052985 (91j:60114) 60J05 (44A15 47D03)
Feyel, Denis Transformations de Hilbert-Riesz. (French) [Hilbert-Riesz transforms] C. R. Acad. Sci. Paris Sér. I Math. 310 (1990), no. 9, 653–655.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement